JournalspmVol. 66 / No. 4DOI 10.4171/pm/1853

An oscillation criterion for linear difference equations with general delay argument

  • G. E. Chatzarakis

    University of Ioannina, Greece
  • Ch. G. Philos

    University of Ioannina, Greece
  • I. P. Stavroulakis

    University of Ioannina, Greece
An oscillation criterion for linear difference equations with general delay argument cover

You need to subscribe to download the article.

Abstract

This paper presents a new sufficient condition for the oscillation of all solutions of linear difference equations with general delay argument. The significance of this condition is demonstrated by comparing with known oscillation conditions. An example illustrating the results is also given.